Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
robert12345

Differin (Adapalene 0.1) And Antibiotics

Recommended Posts

Hello,

Thanks for taking the time to read this.

Anyways, saw my term today as I have no seen much result with my antibiotics (doxy 100mg daily).

I went through a terrible initial breakout with my doxy..probably worst breakout of my life during week 4-8. It has slowly gotten better (now going on 3 months) but I would still classify it as moderate acne.

I was then prescribed adapalene cream 0.1% today. It's not differin, but same ingredients I'm assuming.

Anyways, will my initial breakout still be bad after experiencing the antibiotic IB?

Also, with sensitive skin should I start with the once daily, or skip a day or two in between to let my skin become less irritated?

Last question, should I continue with my finacea gel? will it interact with the adapalene at all?

Thanks for the support in advance!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×